Wisconsin, 2014Flooding in Wisconsin, April 12 to 17, 2014
April 12 to 17, 2014 · NWS MKX · 2 events in 2 counties and zones
Heavy rainfall of 3-5 inches from April 12-14 resulted in minor river flooding of the Milwaukee and Wisconsin rivers. The flooding closed roads and did flood some homes near the Wisconsin river.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rainfall of 3-5 inches from April 12-14 resulted in minor river flooding of the Milwaukee and Wisconsin rivers. The flooding closed roads and did flood some homes near the Wisconsin river.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Apr 12, 10:51 AM CST, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 12, 10:51 AM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1151 AM CDT SAT APR 12 2014
.UPDATE...850 WARM ADVECTION DRIVING STORM CLUSTERS ACRS FAR SE
WI/NE IL AND WC WI. WHILE THE KENW ACTIVITY WILL SHIFT EAST THE
ACTIVITY IN WC WI WILL LIKELY TRAVERSE THE NRN CWA. EXPECTING A
BREAK IN MUCH OF THE SRN CWA THIS AFTN. SFC WARM FRONT STRETCHES
FROM NRN IL INTO SW WI AND EXTREME NRN IA. THE LAKE IS DOING ITS
PART TO BEAT IT BACK. MODELS FOR THE MOST PART REFOCUS THINGS BACK
TOWARDS IOWA AND BRING THAT COMPLEX ACROSS OVERNIGHT. THE 4KM SPC
WRF ACTUALLY TAKES IA ACTIVITY INTO IL WITH SUBSEQUENT DISSIPATION.
CERTAINLY SOME HIGHER DEW POINT AIR WILL MAKE IT INTO PARTS OF SC
WI WHERE STORMS MAY RIDE ALONG THE WARM FRONT.
PC
&&
.AVIATION/18Z TAFS/...SURFACE WARM FRONT WILL EXTEND INTO SC WI
WITH MORE STABLE EASTERLY FLOW NEAR LAKE MICHIGAN. CLUSTER OF
STORMS IN WC WI LIKELY TO STAY NORTH OF TAF ROUTES THIS AFTERNOON.
BEST CHANCE FOR MORE STORMS WILL BE TONIGHT WHEN RENEWED ACTIVITY
DEVELOPS ACROSS IA AND ROLLS ACROSS SRN WI. AS LOW AND TROUGH MOVE
ACRS SRN WI TNGT CIGS/VSBYS EXPECTED TO LOWER TO IFR. THIS PLAYED
OUT ON MOS AND LLVL RH PROGS.
PC
&&
.MARINE...SMALL CRAFT ADVISORY PRETTY BORDERLINE AT THIS POINT.
GRADIENT TRYING TO TIGHTEN UP AND WINDS HAVE PICKED UP A SMIDGE.
WILL NOT THROW IN THE TOWEL JUST YET. WARM FRONT WILL STRUGGLE TO
ADVANCE NORTHWARD...SO WILL BANK ON PREFRONTAL ONSHORE COMPONENT
PICKING UP THIS AFTERNOON.
PC
&&
.PREV DISCUSSION... /ISSUED 330 AM CDT SAT APR 12 2014/
TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.
MODELS ARE ALL IN VERY GOOD AGREEMENT THAT WE/LL SEE TWO ROUNDS OF
PRECIP DURING THIS PERIOD. THE FINER DETAILS ARE A LITTLE MORE
MUDDY. THE FIRST ROUND WILL COME THROUGH THIS MORNING WITH THE
ARRIVAL OF STRONG WARM AIR ADVECTION INTO THE UPPER
MIDWEST...ACCOMPANIED BY A WEAK MID LEVEL SHORT WAVE. A SURFACE
WARM FRONT WILL BECOME MUCH BETTER DEFINED THIS MORNING AS THE
EASTERLY FLOW OFF LAKE MICHIGAN INCREASES AND SHARPENS THE CONTRAST
BETWEEN THE LAKE COOLED AIR TO THE NORTH AND THE WARMER AIR PUSHING
UP FROM THE SOUTH. THE FRONT MAY ONLY MAKE IT UP TO A MILWAUKEE TO
BARABOO LINE WITH THE LAKE SHORE NORTH OF MILWAUKEE REMAINING RATHER
CHILLY. PRECIP IS INCREASING ACROSS NORTHERN IOWA AND MINNESOTA AS
THE LOW LEVEL JET IMPINGES ON THAT AREA. THAT JET WILL LEAN INTO
WISCONSIN WITH TIME AND INTERACT WITH THE WARM FRONT PUSHING INTO
SOUTHERN WI. MOST OF THE MESO MODELS ARE FOCUSING THE BEST QPF FOR
THIS FIRST ROUND MAINLY ALONG AND NORTH OF A LINE FROM MILWAUKEE TO
MADISON. BUT...WHERE THIS PRECIP IS CURRENTLY BREAKING OUT IS SOUTH
OF WHERE THE MESO MODELS INITIATED...SO AT LEAST A SMALL SOUTHERN
CORRECTION IS PROBABLY NEEDED. THERE ISN/T MUCH INSTABILITY WITH
THIS MORNING PRECIP...SO MAINLY SHOWERS WITH A CHANCE FOR A RUMBLE.
I WOULD EXPECT A LULL IN THE ACTIVITY IN THE WAKE OF THE FIRST ROUND
OF PRECIP AS IT LIFTS OFF TO THE EAST NORTHEAST. THE TRAILING
SURFACE BOUNDARY WILL LINGER ACROSS THE FORECAST AREA SO CAN/T RULE
OUT SOME SCATTERED SHOWERS OR A THUNDERSTORM IN IT/S VICINITY THIS
AFTERNOON. AS WE HEAD INTO THE LATE AFTERNOON...INSTABILITY WILL
INCREASE WITH TEMPS LIKELY CLIMBING INTO THE UPPER 60S TO LOWER 70S
ALONG AND SOUTH OF THE FRONT. DEWPOINTS SHOULD INCREASE INTO THE
LOWER 50S AS WELL. DEWPOINTS ARE ALREADY IN THE LOWER AND MID 50S
FROM CENTRAL KS INTO MO. MUCAPES WILL BE ON THE ORDER OF 1000-
1500J/KG. WITH PLENTY OF DEEP LAYER SHEAR...PUSHING 40-50KTS...THE
SLIGHT RISK FROM SPC LOOKS GOOD. WE/LL LIKELY SEE CONVECTION LIGHT
UP ALONG THE FRONT LATE THIS AFTERNOON AND EVENING...THEN POSSIBLY
ORGANIZE INTO A LARGER COMPLEX THAT PUSHES ACROSS SOUTHERN WISCONSIN
LATE THIS EVENING TO SHORTLY AFTER MIDNIGHT. WOULD THEN EXPECT
THINGS TO QUIET DOWN THROUGH SUNRISE SUNDAY...BEFORE THE NEXT ROUND
MOVES IN.
SUNDAY AND MONDAY...FORECAST CONFIDENCE...HIGH
MODELS HAVE THE SFC BOUNDARY RIGHT ALONG THE ILLINOIS BORDER BY
SUNDAY MORNING...WITH THE FRONT EXPECTED TO THEN SLOWLY PUSH SOUTH
DURING THE DAY. WITH THE FRONT SOUTH AND WINDS NORTH TO
NORTHEAST...TEMPS ARE EXPECTED TO BE A GOOD DEAL COOLER THAN ON
SATURDAY.
MODELS ARE SHOWING QUITE A BIT OF LIFT DUE TO FRONTOGENETICAL AND
ISENTROPIC FORCING SUNDAY AND SUNDAY NIGHT...AS SURFACE LOW
PRESSURE PASSES BY TO THE SOUTHEAST. THUNDER CHANCES WILL CONTINUE
INTO THE EVENING.
TEMPS CRASH SUNDAY EVENING AND OVERNIGHT...BRINGING A LIKELY
CHANGEOVER TO SNOW FROM NORTHWEST TO SOUTHEAST. MODELS ARE IN
BETTER AGREEMENT AS TO HOW MUCH PRECIP WILL FALL AFTER TEMPS ARE
COLD ENOUGH FOR SNOW...WITH LOWER AMOUNTS OF MAINLY LESS THAN AN
INCH NOW EXPECTED. NOT SURE HOW WELL THE SNOW WILL ACCUMULATE
ANYWAY AFTER THE PERIOD OF MILDER TEMPS...BUT THERE COULD BE SOME
ON THE GROUND BY MORNING. LOOKS CHILLY THROUGH THE DAY
MONDAY...WITH HIGHS ONLY TOPPING OUT IN THE LOW 40S.
TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM
IT SHOULD BE DRY TUESDAY AS HIGH PRESSURE SLIDES THROUGH. THOUGH
TEMPS ALOFT WILL BE WARM ADVECTING THROUGH THE DAY...THE COLDEST
AIRMASS WILL BE OVERHEAD AT DAYBREAK. AFTERNOON HIGHS ARE THUS
EXPECTED TO STRUGGLE INTO THE UPPER 30S AND LOW 40S.
TEMPERATURES SHOULD BE RETURN TO NEAR NORMAL VALUES BY
THURSDAY. MODELS ARE IN BETTER AGREEMENT WITH THE OVERALL PATTERN
FOR THE LATTER HALF OF THE WEEK...BUT STILL HAVE SOME SIGNIFICANT
DIFFERENCES WITH STORM TRACKS AND RESULTANT PRECIP CHANCES. USING
A CONSENSUS OF THE MODELS...ENDED UP WITH LOW POPS FOR MUCH OF THE
WEDNESDAY THROUGH FRIDAY PERIOD...WITH RAIN THE MOST LIKELY PRECIP
TYPE.
AVIATION/12Z TAFS/...RAIN AND POSSIBLE THUNDERSTORM CHANCES WILL
INCREASE THIS MORNING AS A WARM FRONT ADVANCES NORTH INTO SOUTHERN
WISCONSIN. THAT FRONT SHOULD CROSS THE WI/IL BORDER AROUND MID
DAY...LIFTING NORTH OF MILWAUKEE AND MADISON BY MID AFTERNOON.
ALTHOUGH MUCH OF THE DAYTIME PERIOD SHOULD BE VFR...WE COULD SEE A
BRIEF MVFR CONDITIONS THIS MORNING AS THE FIRST ROUND OF RAIN MOVES
THROUGH. WE SHOULD SEE A LULL IN THE RAIN/THUNDERSTORM CHANCES EARLY
THIS AFTERNOON...BUT BECOMING LIKELY AGAIN LATE IN THE AFTERNOON.
THE SFC BOUNDARY WILL BE LINGERING ACROSS THE AREA AND WILL BEGIN TO
LIGHT UP WITH THUNDERSTORMS AS DIURNAL HEATING MAXIMIZES. THE FRONT
WILL EVENTUALLY PUSH SOUTH AND EAST THROUGH THE AREA WITH
THUNDERSTORMS DIMINISHING AGAIN LATER IN THE TAF PERIOD. MVFR
CONDITIONS ARE EXPECTED WITH THE SECOND ROUND OF PRECIP LATE THIS
AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS.
MARINE...BRISK SOUTHERLY WINDS ARE EXPECTED SOUTH OF A WARM FRONT
THAT WILL BE SLOW TO MOVE NORTH INTO THE AREA. THE LAKE COOLED AIR
NORTH OF THE WARM FRONT WILL BE INHIBITING THE MOVEMENT OF THE
FRONT. HOWEVER...AREAS SOUTH OF PORT WASHINGTON SHOULD GET INTO SOME
GUSTY SOUTHERLY WINDS OF 25KTS THROUGH ABOUT 7 PM THIS EVENING.
THUS A SMALL CRAFT ADVISORY IS IN EFFECT FROM MID MORNING THROUGH
THE AFTERNOON.
A MORE PROLONGED PERIOD OF SMALL CRAFT ADVISORY CONDITIONS IS
EXPECTED FROM SUNDAY AFTERNOON THROUGH MONDAY NIGHT AS BRISK
NORTHERLY WINDS ARRIVE IN THE WAKE OF A DEPARTING LOW PRESSURE
SYSTEM.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ644>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Apr 12, 11:15 AM CST, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1215 PM CDT SAT APR 12 2014
WIZ046-047-051-052-056>060-062>072-131715-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1215 PM CDT SAT APR 12 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING AS A WARM FRONT LIFTS NORTH ACROSS THE AREA. THE MAIN
THREAT WILL BE LARGE HAIL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL IS EXPECTED MAINLY
SUNDAY AFTERNOON INTO SUNDAY NIGHT WITH A CONTINUED CHANCE OF
THUNDERSTORMS...BUT NO SEVERE THUNDERSTORMS ARE EXPECTED. SMALL
RIVERS AND STREAMS COULD SEE RAPID RISES AND WE/LL NEED TO KEEP
AN EYE ON THEM FOR ANY POSSIBLE FLOODING CONCERNS.
THE RAIN WILL CHANGE OVER TO SNOW SUNDAY NIGHT AND MONDAY...BUT
ANY ACCUMULATIONS ARE EXPECTED TO BE LIMITED TO AN INCH OR LESS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
LMZ643>646-131715-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1215 PM CDT SAT APR 12 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A SMALL CRAFT ADVISORY IS IN EFFECT FROM MID MORNING THROUGH EARLY
THIS EVENING FOR GUSTY SOUTHEAST THEN SOUTH TO SOUTHWEST WINDS
FROM PORT WASHINGTON SOUTH TO WINTHROP HARBOR. THIS IS IN
ASSOCIATION WITH WARM FRONT MOVING NORTH ALONG THE SHORELINE.
THUNDERSTORMS ARE LIKELY AND THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
BRISK NORTH WINDS AND HIGH WAVES ARE LIKELY LATE SUNDAY AFTERNOON
THROUGH MONDAY NIGHT...AS LOW PRESSURE PASSES BY TO THE SOUTHEAST
OF THE AREA.
THERE IS A CHANCE FOR THUNDERSTORMS INTO SUNDAY EVENING.
HENTZ
WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Apr 12, 10:10 AM CST, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1110 AM CDT SAT APR 12 2014
WIZ072-121645-
KENOSHA-
1110 AM CDT SAT APR 12 2014
...A STRONG THUNDERSTORM WILL AFFECT KENOSHA...
AT 1109 AM CDT...A STRONG THUNDERSTORM WAS OVER ANTIOCH...MOVING EAST
AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KENOSHA...PLEASANT PRAIRIE...PADDOCK LAKE...CAMP LAKE...SILVER
LAKE...SALEM AND BRISTOL.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4250 8821 4257 8822 4257 8821 4263 8785
4263 8782 4261 8782 4259 8781 4252 8781
4249 8780 4250 8820
TIME...MOT...LOC 1609Z 262DEG 40KT 4249 8810
HENTZSpecial weather statement, Apr 12, 10:35 AM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1135 AM CDT SAT APR 12 2014
WIZ070>072-121645-
RACINE-WALWORTH-KENOSHA-
1135 AM CDT SAT APR 12 2014
...A STRONG THUNDERSTORM WILL AFFECT RACINE...WALWORTH...KENOSHA...
AT 1133 AM CDT...A STRONG THUNDERSTORM WAS OVER PELL LAKE...OR NEAR
TWIN LAKES...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE... LAKE GENEVA...TWIN LAKES...UNION
GROVE...PADDOCK LAKE...BURLINGTON...BRISTOL...NEW MUNSTER....
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4262 8846 4270 8801 4250 8797 4249 8843
TIME...MOT...LOC 1633Z 259DEG 38KT 4254 8834
HENTZ
Special weather statement, Apr 12, 10:50 AM CST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1150 AM CDT SAT APR 12 2014
WIZ071-072-121700-
RACINE-KENOSHA-
1150 AM CDT SAT APR 12 2014
...A STRONG THUNDERSTORM WILL AFFECT RACINE...KENOSHA COUNTIES...
AT 1149 AM CDT...A STRONG THUNDERSTORM WAS OVER PADDOCK LAKE...MOVING
EAST AT 45 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...MOUNT PLEASANT...PLEASANT PRAIRIE...STURTEVANT...
UNION GROVE...PADDOCK LAKE...SALEM...BRISTOL...AND NEW MUNSTER.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4266 8825 4276 8782 4267 8780 4266 8781
4261 8782 4259 8781 4252 8781 4249 8780
4250 8821
TIME...MOT...LOC 1649Z 255DEG 39KT 4259 8812
HENTZLocal storm report, Apr 12, 11:54 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1254 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL KENOSHA 42.58N 87.82W
04/12/2014 M0.88 INCH KENOSHA WI PUBLIC
&&
PCSpecial weather statement, Apr 12, 11:57 AM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1257 PM CDT SAT APR 12 2014
WIZ046-047-121830-
GREEN LAKE-MARQUETTE-
1257 PM CDT SAT APR 12 2014
...A STRONG THUNDERSTORM WILL AFFECT GREEN LAKE...MARQUETTE COUNTY...
AT 1257 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF ADAMS...OR
8 MILES EAST OF FRIENDSHIP...MOVING EAST AT 60 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WESTFIELD...PRINCETON...LAWRENCE...NESHKORO...HARRISVILLE AND
SPRINGFIELD CORNERS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4385 8905 4386 8960 4398 8960 4398 8904
TIME...MOT...LOC 1757Z 265DEG 51KT 4396 8966
HENTZ
Special weather statement, Apr 12, 12:56 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
156 PM CDT SAT APR 12 2014
WIZ051-052-059-060-121930-
WASHINGTON-OZAUKEE-FOND DU LAC-SHEBOYGAN-
156 PM CDT SAT APR 12 2014
...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON...OZAUKEE...FOND DU
LAC...SHEBOYGAN COUNTIES...
AT 155 PM CDT...A STRONG THUNDERSTORM WAS NEAR NEWBURG...OR 8 MILES
NORTHEAST OF WEST BEND...MOVING EAST AT 55 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WEST BEND...PORT WASHINGTON...SAUKVILLE...OOSTBURG...BELGIUM...
FREDONIA...CEDAR GROVE...RANDOM LAKE...NEWBURG...ADELL...FILLMORE...
SILVER CREEK...WAUBEKA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4356 8779 4346 8780 4337 8788 4336 8818
4357 8818 4366 8774 4365 8773
TIME...MOT...LOC 1855Z 263DEG 53KT 4349 8804
HENTZFlood, Columbia
- When
- April 12, 1:00 PM CST to April 17, 4:00 AM CST
- Where
- Columbia County, 2.82 mi SSW of Dekorra to 2.84 mi SW of Dekorra
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 43.432, -89.491
The Wisconsin river crested at 17.84 feet in Portage. Long Lake which is near the Wisconsin river also flooded. Several roads were closed in the Black Hawk Park area with up to 4 feet of water over the roads. Several homes and out buildings had water in the first floor in the town of Dekorra. Some people had to use boats for transportation to and from their home.
Flood, Ozaukee
- When
- April 14, 9:00 AM CST to April 16, 10:00 PM CST
- Where
- Ozaukee County, 1.78 mi S of Waubeka to 1.65 mi SSE of Waubeka
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 43.444, -87.978
The Milwaukee river crested at 11.4 feet in Cedarburg and was experiencing minor flooding throughout Ozaukee County. Several roads were closed due to the flooding.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Iowa, April 12 to 14, 2014$584,000 · 2.75 in hail · 117 events
- Flooding in Michigan, April 12 to 16, 2014$7.0 million · 2 events
- Hail and Damaging Winds in Michigan, April 12, 2014$3.5 million · 1 in hail · 10 events
- Hail and Damaging Winds in Illinois, April 12 to 13, 2014$350,000 · 2 in hail · 35 events
- Flash Flood and Hail in Wisconsin, April 12 to 13, 2014$161,000 · 1.5 in hail · 41 events
- Hail and Damaging Winds in Michigan, April 12, 2014$76,000 · 1 in hail · 34 events
- Hail and Damaging Winds in Wisconsin, April 12, 2014$101,000 · 1 in hail · 6 events
- Lightning Strike in Minnesota, April 12, 2014$50,000 · 1 event
- Hail in Kansas, April 12, 20142 in hail · 27 events
- Flood and Hail in Wisconsin, April 12 to 13, 2014$10,000 · 1.75 in hail · 25 events
- Hail in Iowa, April 12, 20141.75 in hail · 19 events
- Hail and Damaging Winds in Illinois, April 12, 20141 in hail · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 514626, 514377.